MathSciNet Relay Station
MathSciNet bibliographic data
MR2543314 65M32 (65M06)
Bondarenko, A. N.; Ivaschenko, D. S. Numerical methods for solving inverse problems for time fractional diffusion equation with variable coefficient. J. Inverse Ill-Posed Probl. 17 (2009), no. 5, 419–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement